# SDR SWIA202164277

- Difficulty date: July 21, 2021
- Submitted: February 15, 2022
- Operation: Air carrier
- Aircraft: N930SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7713
- Aircraft time: 45,920 hours, 39,232 cycles
- System (JASC): 5700 · Wing Structure
- Part: None
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVE AND REPLACE BUSHINGS AND HARDWARE ON RH AILERON WING AFT SPAR REF CRJ 200 AMM 20-26-00-910-804   (C CHECK RO 2-11-2022)   REMOVED AND REPLACED BUSHINGS ON RH AILERON WING AFT SPAR IAW CRJ 200 AMM 20-26-00-910-804 REF CAMP # 23288004 FOR REPLACEMENT OF HARDWARE REF ATTACHED CONTINUATION CARD FOR DETAILS OF WORK PERFORMED
